Open Access System for Information Sharing

Login Library
OH, YONG GEUN(오용근) scopus
Department
Dept of Mathematics(수학과)
Major(s)
-

Co-researchers

    Keyword

    Publication & Time Cited Count (For the Last 5 years)

    Results 1-20 of 62 (Search time: 0.002 seconds).
    Article

    Asian Journal of Mathematics, vol. 25, no. 1, page. 117 - 176, 2021-02

    Article

    ADVANCES IN MATHEMATICS, vol. 372, 2020-10

    Article

    MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 260, no. 1254, page. I - +, 2019-07

    Article

    MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, vol. 165, no. 3, page. 411 - 434, 2018-11

    Article

    OSAKA JOURNAL OF MATHEMATICS, vol. 55, no. 4, page. 647 - 679, 2018-10

    Article

    JOURNAL OF SYMPLECTIC GEOMETRY, vol. 16, no. 4, page. 1051 - 1116, 2018-01

    Article

    KYOTO JOURNAL OF MATHEMATICS, vol. 57, no. 3, page. 613 - 636, 2017-09

    Article

    Geometry and Topology, vol. 21, no. 1, page. 1 - 106, 2017-02

    Article

    Journal of Symplectic Geometry, vol. 14, no. 4, page. 1295 - 1310, 2016-12

    Article

    Journal of the KMS, vol. 53, no. 4, page. 795 - 834, 2016-07

    Article

    Asian Journal of Mathematics, vol. 20, no. 3, page. 553 - 596, 2016-07

    Article

    Transactions of the American Mathematical Society, vol. 366, no. 1, page. 51 - 74, 2014-01

    Article

    JOURNAL OF SYMPLECTIC GEOMETRY, vol. 11, no. 2, page. 231 - 268, 2013-06

    Article

    Communications in Information and Systems, vol. 13, no. 4, page. 399 - 443, 2013-05

    Article

    PURE AND APPLIED MATHEMATICS QUARTERLY, vol. 9, no. 2, page. 189 - 289, 2013-04

    Article

    INTERNATIONAL MATHEMATICS RESEARCH NOTICES, vol. 2012, no. 13, page. 2942 - 2993, 2012-01

    Article

    JOURNAL OF SYMPLECTIC GEOMETRY, vol. 9, no. 4, page. 483 - 636, 2011-12

    Article

    SELECTA MATHEMATICA-NEW SERIES, vol. 17, no. 3, page. 609 - 711, 2011-09

    1 2 3 4

    Browse